# SDR DL76S091018

- Difficulty date: June 11, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N138DL
- Make and model: Boeing 767332
- Aircraft serial: 25409
- Aircraft time: 54,634 hours, 24,635 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Sensor
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

UNSCHEDULED STAB TRIM DURING TAKEOFF AT APPROX 75 KTS.  RTO, TS PER FIM 27-09-00 FIG 106A.  CHECKED SAMS CHECKED FSPMS ALL CHK NORM.  PERFORMED STAB TRIM CHKS FROM YOKE AND PEDESTAL PER FIM.  ALL NORM.  INSPECTED STAB POS XMITTER CABLES ALL PULLEYS AND CABLES APPEAR NORMAL.  PERFORMED FIM AND MM TESTS OF STAB TRIM INDICATION SYSTEM.  FOUND CENTER FSPM CARD WOULD NOT TEST.  REPLACED CTR FSPM CA STAB RATE ISOLATES L AND C POSITION SENSORS.  REPLACED R STA TRIM POSITION SENSOR.  ALL POST TESTS OK PER MM.
